The Annals of Mathematical Statistics

A Correspondence Between Bayesian Estimation on Stochastic Processes and Smoothing by Splines

George S. Kimeldorf and Grace Wahba

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 41, Number 2 (1970), 495-502.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177697089

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177697089

Mathematical Reviews number (MathSciNet)
MR254999

Zentralblatt MATH identifier
0193.45201

Citation

Kimeldorf, George S.; Wahba, Grace. A Correspondence Between Bayesian Estimation on Stochastic Processes and Smoothing by Splines. The Annals of Mathematical Statistics 41 (1970), no. 2, 495--502. doi:10.1214/aoms/1177697089. http://projecteuclid.org/euclid.aoms/1177697089.


Export citation